Top 8 Bayer Aspirin Individual Packets – Aspirin

As an Amazon Associate I earn from qualifying purchases.

1. Bayer

#ad

Bayer BXBG50 Aspirin Tablets, Two-Pack Box of 50

#ad
Bayer #ad - Handy box dispenses single-dose packets. Packaged for individual use and to replenish first aid stations and kits.
BrandBayer #ad
ManufacturerAcme #ad
Height0.48 Inches
Length0.42 Inches
Weight0.1 Pounds
Width0.28 Inches
Part Number12408
ModelPFYBXBG50

2. Bayer

#ad

48 Count, Bayer Aleve Individual Sealed 1 Caplet in a Packet

#ad
Bayer #ad - For the temporary relief of minor aches and pains. Box of 48 Packets. Aleve individual Sealed 1 Caplet in a Packet.
BrandBayer #ad
ManufacturerEverready First Aid #ad
Height3.3 Inches
Length6 Inches
Weight0.1 Pounds
Width5.2 Inches
Part NumberZY-ghm-20201223-71

3. Bayer

#ad

216 Tabs, Bayer Chewable Low Dose Aspirin

#ad
Bayer #ad - Bayer chewable orange flavored aspirin NSAID low dose baby aspirin 81 mg 216 tablets per box. Delicious orange flavor. Perfect for aspirin regimen. 81 mg per tablet.
BrandBayer #ad
ManufacturerBayer #ad
Height3 Inches
Length4 Inches
Weight0.3 Pounds
Width2 Inches
Part Number620559
Model620559

4. PhysiciansCare

#ad

50 Packs/Box, PhysiciansCare 90014 Aspirin Medication, Two-Pack

#ad
PhysiciansCare #ad - Each tablet contains 325mg of aspirin, a non-steroidal, anti-inflammatory drug. Packaged for individual use to replenish first aid stations and kits. Very handy for the occasional ache or pain, when you are on-the-go, these dispenser boxes are great at any office or worksite.

Sold as 1 box 50 of 2-pill dose packs. Easy-to-swallow coated tablets with extra-strength fever reducer and pain reliever. The packet comes in a box that opens from the front, allowing for easy access. For the reduction of fever, for the temporarily relief of minor aches and pains associated with headaches, minor pain of arthritis, muscular aches, common cold, menstrual cramps, toothaches, and backaches. Contains 50 individual packets of two tablets; 100 tablets in total.
BrandPhysiciansCare #ad
ManufacturerACME UNITED CORP #ad
Weight0.2 Pounds
Part NumberFAO90014
ModelPhysiciansCare.90014

5. HealthA2Z

#ad

300 Count, Uncoated,Compare to Bayer® Active Ingredients, HealthA2Z Aspirin 325mg

#ad
HealthA2Z #ad - It may also be used to reduce pain and swelling in conditions such as arthritis. Made in usa / compare to Bayer active ingredient. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Tablets for your heart. It is used to reduce fever and relieve mild to moderate pain from conditions such as muscle aches, common cold, toothaches, and headaches.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2.25 Inches
Width2.25 Inches
Part NumberFP0566
ModelCSAVBLK;ASD;LF

6. Rite Aid

#ad

Chewable Tablets Pain Reliever, 3 Bottles, Rite Aid Adult Low Dose Aspirin 81 mg, 36 Count Each 108 Count Total | Chewable Aspirin Regimen | Headache Relief | Aspirin 81mg for Adults, Cherry Flavor

#ad
Rite Aid #ad - Talk to your doctor before you start, stop, or modify an aspirin regimen. The chewable aspirin tablets should be chewed or crushed completely before swallowing. Low dose aspirin regimen: compare rite aid’s aspirin to the active ingredient in top national brands and get all the benefits of this effective low dose aspirin.

Chewable & great flavor: rite aid chewable low dose aspirin comes in a great tasting cherry flavor. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our 81 mg aspirin is perfect for adults that don’t like to swallow pills, or for those who just prefer to take their pain reliever in chewable form.

Aspirin also helps relieve muscular and body aches and pains, minor arthritis pain, body pain, and the discomfort of the common cold. Pain reliever: for temporary relief of minor aches and pains associated with headaches, or for migraine relief. Reliable headache & migraine relief: rite aid headache and migraine relief products feature a low dose aspirin 81mg for adults to ease pain and offer headache relief.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number011822772938

7. Bayer

#ad

Aspirin Regimen Bayer 81mg Chewable Tablets | #1 Doctor Recommended Aspirin Brand | Pain Reliever | Orange Flavor | 108 Count 36 Count Pack of 3

#ad
Bayer #ad - Bayer aspirin helps prevent another heart attack or clot related ischemic stroke when taken as directed by your doctor. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Each tablet is sodium and caffeine free. Bayer chewable aspirin Is available in pleasant cherry and orange flavored aspirin tablets. Each tablet is chewable, for those who may have difficulty swallowing pills.
BrandBayer #ad
ManufacturerBayer #ad
Height4.22 Inches
Length2.75 Inches
Weight0.19 Pounds
Width1.5 Inches
Part Number359432
Model359432

8. Advil

#ad

Menstrual Pain and Joint Pain Relief, 50x2 Liquid Filled Capsules, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Advil Liqui-Gels Pain Reliever and Fever Reducer

#ad
Advil #ad - Hsa and fsa eligible product. Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older. Fifty packets of two each, advil liqui-gels pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief.

200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, and by 2022, while also reducing fever, new packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills. Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption.

Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule. Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028